Abderrahim Zagane ; Mustapha Djaa - Geometry of Mus-Sasaki metric

cm:9479 - Communications in Mathematics, December 31, 2018, Volume 26 (2018), Issue 2 - https://doi.org/10.2478/cm-2018-0008
Geometry of Mus-Sasaki metricArticle

Authors: Abderrahim Zagane ORCID; Mustapha Djaa

    In this paper, we introduce the Mus-Sasaki metric on the tangent bundle T M as a new natural metric non-rigid on T M. First we investigate the geometry of the Mus-Sasakian metrics and we characterize the sectional curvature and the scalar curvature.

    Volume: Volume 26 (2018), Issue 2
    Published on: December 31, 2018
    Imported on: May 11, 2022
    Keywords: General Mathematics,[MATH]Mathematics [math]

    6 Documents citing this article

    Consultation statistics

    This page has been seen 117 times.
    This article's PDF has been downloaded 69 times.